# SDR SWAA2015041038346

- Difficulty date: April 3, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 66,710 hours, 54,482 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN CRACKED AT FWD RT CORNER OF CONDITIONED AIR DOOR CUT OUT.  REPAIRED SKIN IAW ER & EA.
